uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Riemann problem at a junction of open canals
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2013 (English)In: Journal of Hyperbolic Differential Equations, ISSN 0219-8916, Vol. 10, 431-460 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 10, 431-460 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-207257DOI: 10.1142/S021989161350015XISI: 000324390600002OAI: oai:DiVA.org:uu-207257DiVA: diva2:647371
Available from: 2013-09-03 Created: 2013-09-11 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kreiss, Gunilla

Search in DiVA

By author/editor
Kreiss, Gunilla
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Journal of Hyperbolic Differential Equations
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 544 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf